Convex Structure of the Constrained Least Square Problem for Estimating the Forward Rate Sequence
We will show that the constrained least square problem proposed in Konno and Takase  for estimating the forward rate sequence by using the market prices of default-free non-callable coupon bonds is in fact a convex minimization problem under more general conditions than those assumed in the subsequent paper by the same authors . Consequently, the constrained least square approach can generate a smooth and accurate forward rate sequence very fast by standard convex minimization algorithms. Copyright Kluwer Academic Publishers 1997
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 4 (1997)
Issue (Month): 2 (May)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.jafee.gr.jp/
|Order Information:||Web: http://www.springer.com/finance/journal/10690/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Vasicek, Oldrich A & Fong, H Gifford, 1982. " Term Structure Modeling Using Exponential Splines," Journal of Finance, American Finance Association, vol. 37(2), pages 339-348, May.
- Delbaen, F. & Lorimier, Sabine, 1992. "Estimation of the yield curve and the forward rate curve starting from a finite number of observations," Insurance: Mathematics and Economics, Elsevier, vol. 11(4), pages 259-269, December.
- McCulloch, J Huston, 1971.
"Measuring the Term Structure of Interest Rates,"
The Journal of Business,
University of Chicago Press, vol. 44(1), pages 19-31, January.
- Tom Doan, "undated". "RATS program to estimate term structure with cubic splines," Statistical Software Components RTZ00019, Boston College Department of Economics.
When requesting a correction, please mention this item's handle: RePEc:kap:apfinm:v:4:y:1997:i:2:p:179-185. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.